≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Serrapeptase , sillica and periods

Looking for some advice, have been taking sillica 30c 2 x a day and serrapeptase 80,000 iu 3 x a day. Just wondering can taking these make your period very very heavy? Or is it just heavy anyway? Should I stop taking the pills? Have tried to look online but can't see anything about heavy periods being a side effect of sillica and serrapeptase. Thanks
 
  1232 on 2018-03-09
This is just a forum. Assume posts are not from medical professionals.
Serrapeptase can interfere with blood clotting so that a person bleeds more.
It is said not to take for more than 4 weeks.

If you are self prescribing silicea 30c 2x a day- one does not take remedies
Everyday-

If you are having problems post again and
Give details , an experienced person may be
Able to help you -
 
simone717 3 years ago
Thank you for your reply. I'm taking the serrapaptese/ sillica for a barthilions cyst. Have been taking them for 6 days.
 
1232 3 years ago
If me, and you are having heavy period that is not usual, I would stop
The serrapeptase.

If you want different advice on the cyst you can do a new post.
You could also call (google it) and talk to Lia Bello,
Nurse homeopath in New Mexico. She charges
$50 and includes follow up. Lia is a homeopathic teacher
And head of homeo USA nurse assoc.

Couple years ago a USA young woman wrote in with same thing,
And was in remote Australia on vacation
And in great pain. Lia helped her by phone
And situation resolved .
 
simone717 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.